Title: Redundant disequalities in the Latin Square problem
Authors: Demoen, Bart ×
Garcia de la Banda, Maria #
Issue Date: 13-Aug-2013
Publisher: Kluwer
Series Title: Constraints vol:18 issue:4 pages:471-477
Abstract: This paper studies the redundancy properties of the constraints used
when formulating the well known Latin Square problem. This problem is
often formulated using either $(N-1)*N^2$ binary disequalities or
$2*N$ \alldiff~global constraints. Both formulations contain redundant
constraints. A complete classification of all redundant sets of
constraints, be they binary or global, is performed for any $N$.
\keywords{Constraint Programming \and Redundant constraints}
ISSN: 1383-7133
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
latinpaper.pdf Published 123KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science